T Nation

Is PCT working?


#1

Hey all,

I've just finished my first inj. cycle a week ago. I kept it short and simple. 75mg QV Trenbolona EOD for 10 shots...just short of three weeks. ( I went every three days instead of EOD a couple of times because I was cramping up so hard during cardio)

According to everything I've read, Tren doesn't produce gyno. But three or four times during the cycle got any visible puffiness, my nipples would tingle/hurt. Felt like I had made a quick pass over them with some 300 grid sand paper and a Black and Decker orbital sander.

Whenever that feeling came on, I'd take 20-40mg of Novla for a couple of days and it would subside...but it always took a couple of days for it to go away. Is this normal? The impression I got from my research is that the Novla would knock it out immediately.

In the end, I never got any actual, visible gyno, so I guess all's well.

Now my cycle is over and I'm doing my first real PCT. Two days after my last inj, I popped 100mg Novla. Now I'm taking 20mg ED, and plan to continue doing so for the next week.

My question is this: How do I know if it's working? What are the sides if I take too much? What are the sides if I'm not taking enough?

For instance, yesterday, I forgot to take the Novla that morning. Things got crazy getting the kids out the door and I just forgot. Had to wait until I got home that evening before taking it.

The result was, I felt like crap all that day. My temper was really short. I'd fly off the hook at the slightest provocation. Kinda' like what I imagine it's like for a chick who's on the rag.

Were my hormones were out of whack from the missing Novla, or was this just a coincidence? Just having a bad day?

Your thoughts are appreciated.


#2

First of all, i'd have to question why you'd bother with such a cycle. 750mg of tren over the course of just 3 weeks probably didnt accomplish a whole lot of anything. Anyway...

Tren does not aromatise to estrogen. However, it can cause progesteronic (spelling) activity and nolvadex is inefficient at combatting this (reportedly vitex is the thing for this situation). Luckily, i don't think this happens too often. I would say actually this condition of itchy nipples was all in your head. You brushed against them the wrong way and the fact that you were on gear made you notice it more. I don't suspect you have any gyno.

As for PCT, i dont know whether or not you even need any. 3-4 weeks is about when supression starts to occur in most people. Continue with 20mg/day nolvadex for perhaps another week and i think that should cover it.

Personally i dont know what happens if you take too much nolvadex or even what too much nolvadex is, but i wouldn't want to find out on myself. I would never use 100mg/day because theres no need. 20-40mg/day is sufficient for PCT and prevention of gyno.

I would strongly recommend to you that if you plan on using steroids again, you research and select a proper cycle and PCT.

JP


#3

Did you make the tren yourself? Is it possible that you or someone else used finaplex-s instead of finaplex-h, while using the standard conversion kit? I suspect in many of these "tren gyno" cases that this is what is happening. 90%+ of the tren around is UG stuff or home made. I have experimented with that much tren PER WEEK and not had a bit of trouble, but add in just a little T and get gyno pretty quickly.